# SDR CALA2025081907919

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 40,649 hours, 14,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT AFT OF CLOSET 712 INOP.  REMOVED AND REPLACED FWD CLOSET AFT MONUMENT EMERGENCY LIGHT IAW AMM 33-51-14, OPS CKS NORMAL.  OK FOR SERVICE.
